# SDR CALA2023032200826

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N26215
- Make and model: Boeing 737-8
- Aircraft serial: 28775
- Aircraft time: 75,869 hours, 27,523 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146A32514
- Condition: Dented
- Location: Aft Cargo Dr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT AFT CARGO DOOR AFT OF CUTOUT APPROX 27 INCHES ABOVE FROM BOTTOM OF CUTOUT REQUIRE PERMANENT REPAIR LOG 8072013 (REF AAR NR 99959146)
